Alert archive / Indiana / Flash Flood Warnings in 2009

Flash Flood Warning 28, NWS Indianapolis, IN

June 2, 20094 counties in Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 2, 2009, 5:45 PM EDT for 4 counties in Indiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2009, 5:45 PM EDT (21:45 UTC)
Expired
Jun 2, 2009, 8:45 PM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Hamilton County, IN, Hancock County, IN, Madison County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 43 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 6:00 PM EDTHEAVY RAIN 1.38Castleton, IN1.38 INCHES OF RAIN MEASURED IN 30 MINUTES.
Jun 2, 6:35 PM EDTFLASH FLOODFishers, INNUMEROUS FLOODED STREETS IN THE FISHERS AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
581 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1261 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KIND 022145
FFWIND
INC057-059-095-097-030045-
/O.NEW.KIND.FF.W.0028.090602T2145Z-090603T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
545 PM EDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN HAMILTON COUNTY IN CENTRAL INDIANA...
  NORTHWESTERN HANCOCK COUNTY IN CENTRAL INDIANA...
  SOUTHWESTERN MADISON COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN MARION COUNTY IN CENTRAL INDIANA...

* UNTIL 845 PM EDT

* AT 543 PM EDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
  FROM A THUNDERSTORM NEAR GEIST RESERVOIR...OR 13 MILES NORTHEAST OF
  INDIANAPOLIS...MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MCCORDSVILLE...FORTVILLE...LAPEL AND INGALLS

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 0 AND 19.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 95 AND 103.

REPORTS OF STREET FLOODING HAVE BEEN RECEIVED IN THE AREA NEAR FALL 
CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4010 8577 3982 8576 3981 8609 4003 8615

$$

18/JP
3 follow-up statements
000 
WGUS73 KIND 022215
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
615 PM EDT TUE JUN 2 2009

INC057-059-095-097-030045-
/O.CON.KIND.FF.W.0028.000000T0000Z-090603T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-HANCOCK-MADISON-MARION-
615 PM EDT TUE JUN 2 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR
NORTHEASTERN MARION...NORTHWESTERN HANCOCK...SOUTHEASTERN HAMILTON
AND SOUTHWESTERN MADISON COUNTIES...

AT 613 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM
PRODUCING FLASH FLOODING.  THIS STORM WAS LOCATED NEAR FORTVILLE...OR
13 MILES SOUTHWEST OF ANDERSON...MOVING EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAPEL 
AND INGALLS.

RAINFALL AMOUNTS APPROACHING THREE INCHES PER HOUR WERE REPORTED 
WITH THIS STORM AS IT MOVED THROUGH NORTHEASTERN MARION COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON/T DROWN.

&&

LAT...LON 4010 8577 3982 8576 3981 8609 4003 8615

$$

18/JP
000 
WGUS73 KIND 022256
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
656 PM EDT TUE JUN 2 2009

INC057-059-095-097-030045-
/O.CON.KIND.FF.W.0028.000000T0000Z-090603T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-HANCOCK-MADISON-MARION-
656 PM EDT TUE JUN 2 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR
NORTHEASTERN MARION...NORTHWESTERN HANCOCK...SOUTHEASTERN HAMILTON
AND SOUTHWESTERN MADISON COUNTIES...

AT 653 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS REPORTED 
FLASH FLOODING IN THE FISHERS AREA.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAPEL 
AND INGALLS.

WHILE RAINFALL HAS ENDED IN THE WARNED AREA. REPORTS INDICATE THAT 
FLOOD WATERS ARE SLOW TO RECEDE...IN PART DUE TO BLOCKAGE OF STORM 
DRAINS BY TREE DEBRIS AND HAIL. MULTIPLE AREAS OF STREET FLOODING 
HAVE BEEN OBSERVED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON/T DROWN.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 4010 8577 3982 8576 3981 8609 4003 8615

$$

18/JP
000 
WGUS73 KIND 030040
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
840 PM EDT TUE JUN 2 2009

INC057-059-095-097-030048-
/O.EXP.KIND.FF.W.0028.000000T0000Z-090603T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-HANCOCK-MADISON-MARION-
840 PM EDT TUE JUN 2 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 845 PM EDT FOR NORTHEASTERN
MARION...NORTHWESTERN HANCOCK...SOUTHEASTERN HAMILTON AND
SOUTHWESTERN MADISON COUNTIES...

LOCAL OFFICIALS REPORT THAT FLOOD WATERS ARE RECEDING. A FEW PONDED 
AREAS MAY REMAIN OVER THE NEXT ONE TO TWO HOURS...AS DRAINAGE 
CONTINUES. ADDITIONAL THUNDERSTORMS ARE POSSIBLE OVERNIGHT...WHICH 
MAY CAUSE FLOODING TO RETURN.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR FURTHER 
HAZARDOUS WEATHER AND FLOODING INFORMATION.

LAT...LON 4010 8577 3982 8576 3981 8609 4003 8615

$$

NIELD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 3:30 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 2, 3:30 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
330 PM EDT TUE JUN 2 2009

.DISCUSSION...
RADAR MOSAIC SHOWS THUNDERSTORMS FORMING ALONG THE STATIONARY FNT
ACRS CENTRAL INDIANA /CURRENTLY RIGHT OVR KIND/ AND SCT
THUNDERSTORMS ACRS SRN IL...MO...KY...OH. TEMPS ACRS THE FA RANGE
FROM UPR 80S S OF THE BOUNDARY TO MID 70S NORTHERN FA. WINDS NELY N
OF THE BOUNDARY AND SWLY TO THE SOUTH OF IT.

FORECAST FOCUS IS ON POPS/SEVERE/FLOOD POTENTIAL THIS
EVENING/TONIGHT. GENERALLY LEANED TOWARD THE NAM WHERE TIMING
DIFFERENCES OCCURRED AS GFS SEEMS TO BE A SLOW OUTLIER WITH FROPA.
FOR TEMPS THEN LEANED MORE HEAVILY ON MET GUIDANCE.

THIS AFTERNOON/EVENING...SCT CONVECTION FORMING ALONG THE BOUNDARY
WILL CONTINUE THRU THE AFTERNOON/EVENING AND COVERAGE WILL INCREASE.
PLENTY OF INSTABILITY SOUTH OF THE BOUNDARY WITH LAPS SFC CAPES OF
2000-3000 J/KG BUT IT DROPS OFF QUICKLY TO THE N. SHEAR FAIRLY WEAK
SOUTH OF THE BOUNDARY BUT INCREASES NORTH OF THE BOUNDARY. EXPECTING
SVR STORMS WITH THE MAIN THREATS OF WIND AND HAIL. WL ALSO HAVE TO
WATCH HEAVY RAIN UP ACRS THE NORTH WHICH RECEIVED AROUND 2 INCHES
LAST NIGHT. KEPT LIKELY POPS ACRS THE NORTH AND HIGH CHC POPS S.

TONIGHT...SEVERE POTENTIAL SHUD DIMINISH WITHIN A COUPLE HOURS OF
SUNSET AS INSTABILITY DROPS OFF. S/W APPROACHES THE FA AND LL JETLET
PICKS UP ACRS THE SW. WITH THIS IMPINGING ON THE FNT EXPECT TO SEE
STORMS CONTINUE. PW OF 1.5-2 INCHES MOVES ACRS THE AREA AS WELL. ALL
THIS TOGETHER POINTS TO HEAVY RAIN AND FLOODING/FLASH FLOODING
POTENTIAL. NAM/GFS BOTH GIVING OVER 2 INCH BULLSEYE ACRS THE AREA
BUT SOUTH OF THE HEAVY RAIN AXIS FROM LAST NIGHT. THIS WL BEAR
WATCHING. FOR POPS WENT CATEGORICAL EXCEPT FOR LIKELIES FAR S.

WED...KEPT LIKELIES ACRS MUCH OF THE AREA IN THE MORNING AND THE SE
IN THE AFTERNOON. WHILE SFC FNT IS S AND JUST ABOUT TO THE OH RVR BY
12Z...850 FNT IS STILL ACRS THE FA. PLENTY OF CONVERGENCE ALOFT WITH
THIS FEATURE...HENCE THE HIGH POPS. ELEVATED NATURE WILL NOT
PRECLUDE THUNDER BUT SHUD PRECLUDE ANY SVR RISK.

KEPT FCST DRY THU-SAT. AFTER THAT MODELS NOT IN GOOD AGREEMENT ON
TIMING OR STRENGTH OF NEXT SYSTEM AND FRONTAL POSITIONS WITH IT. FOR
THIS REASON KEPT CHC THUNDER GOING SAT NT THRU MON NT. WILL HAVE TO
REFINE AS MODELS COME INTO BETTER AGREEMENT IN THE COMING DAYS.

&&

.AVIATION...DISCUSSION FOR 18Z TAFS

CU STARTING TO POP ACRS WCNTRL IL AND TEMPS ARE NEAR CONVECTIVE
TEMPS. SO...EXPECT TRWS TO POP UP NEAR QUASI-STBRY BOUNDARY JUST N
OF HUF AND IND NEAR ISSUANCE TIME. WL GO WITH VCTS THERE TO START
TEMPO TRWS FM 00Z-04Z AT WHICH TIME BEST LIFT ASSOCIATED WITH
APRCHG S/W OCCURRS AND RAPID REFRESH WAS SHOWING INCRSD ACTIVITY.
OTHERWISE...WL JUST GO WITH VCTS AFT 21Z AT BMG. AT KLAF...WL JUST
GO WITH VCSH AND CBS AS ATMS THERE ONLY SLIGHTLY UNSTABLE COMPARED
TO THE 2500-3000 J/KG CAPE S OF THE FNT. ACTIVITY SHOULD WANE
OVERNGT WITH LOSS OF SS AS WAS THE CASE LAST NGT. ALSO...WL END THE
ACTIVITY FM N TO S AS THE FNT SLIDES SE OVERNGT. SW WINDS LESS THAN
10 KTS TODAY S OF THE FNT AND NE LESS THAN 10 KTS N OF THE FNT.
COULD AGAIN BE SOME IFR CONDITIONS TNGT IN AREAS THAT RECEIVE A LOT
OF RAIN...BUT ATTM...WL HOLD OFF UNTIL THE EVE TAFS WHEN WE HAVE A
BETTER IDEA WHERE THAT RAIN FALL. OTHERWISE...LOOK FOR MOSTLY VFR
CIGS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...MK
PUBLIC...CP
Hazardous weather outlook, Jun 2, 3:52 PM EDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
352 PM EDT TUE JUN 2 2009

INZ021-028>031-035>049-051>057-060>065-067>072-032000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
352 PM EDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL INDIANA THIS EVENING AND
TONIGHT. SOME STORMS COULD BE SEVERE PRODUCING LARGE HAIL AND
DAMAGING DOWNBURST WINDS. WITH A STATIONARY FRONT ACROSS THE AREA AN
ISOLATED TORNADO CANNOT BE RULED OUT. THE STORMS ARE ALSO EXPECTED
TO PRODUCE HEAVY RAINS CREATING A RISK FOR FLASH FLOODING
TONIGHT. AS USUAL...ANY STORMS WILL ALSO BE A THREAT TO PRODUCE
DANGEROUS CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

MORE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY BUT NO SEVERE
WEATHER IS EXPECTED. ADDITIONAL LOCALLY HEAVY RAINS WILL BE
POSSIBLE.

THERE IS A FLOOD ADVISORY FOR BANKFULL CONDITIONS ON THE WABASH
RIVER FROM TUESDAY THROUGH FRIDAY. SEE THE LATEST FLOOD STATEMENT
FOR DETAILS.

THERE IS ALSO A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT THROUGH
MONDAY. IT IS TOO EARLY TO DETERMINE IF THESE STORMS MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 2, 5:26 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
526 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     HAIL             2 SE BROWNSBURG         39.82N 86.37W
06/02/2009  E1.00 INCH       HENDRICKS          IN   TRAINED SPOTTER

            4 TO 6 MINUTES OF DIME/QUARTER HAIL

&&

ETERRELL
Local storm report, Jun 2, 5:28 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
528 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             INDIANAPOLIS            39.78N 86.15W
06/02/2009  E1.25 INCH       MARION             IN   BROADCAST MEDIA

            NEAR 75TH ST AND BINFORD

&&

ETERRELL
Local storm report, Jun 2, 5:31 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
531 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             CASTLETON               39.90N 86.05W
06/02/2009  E1.50 INCH       MARION             IN   AMATEUR RADIO

            1.5 INCH HAIL NEAR 86TH ST AND ALLISONVILLE RD.

&&

ETERRELL
Local storm report, Jun 2, 5:35 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
535 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             FISHERS                 39.95N 86.02W
06/02/2009  E2.00 INCH       HAMILTON           IN   AMATEUR RADIO

            NEAR 111TH AND ALLISONVILLE RD.

&&

ETERRELL
Local storm report, Jun 2, 5:38 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
538 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             FISHERS                 39.95N 86.02W
06/02/2009  E1.75 INCH       HAMILTON           IN   PUBLIC

            WINDOW DAMAGE TO NWS EMPLOYEE/S HOUSE.

&&

ETERRELL
Local storm report, Jun 2, 5:45 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
545 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     FLASH FLOOD      INDIANAPOLIS            39.78N 86.15W
06/02/2009                   MARION             IN   TRAINED SPOTTER

            3 TO 4 INCHES OF WATER FLOWING OVER ROAD NEAR FALL CREEK
            AND BROKENHURST RD

&&

ETERRELL

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 9:03 PM EDTFlash Flood WarningINDTipton3 hr
Jun 1, 9:56 PM EDTFlash Flood WarningINDTippecanoe, Warren94 min
Jun 1, 10:40 PM EDTFlash Flood WarningINDClinton95 min
Jun 1, 11:26 PM EDTAreal Flood WarningINDTippecanoe, Warren3 hr
Jun 1, 11:55 PM EDTAreal Flood WarningINDClinton, Tippecanoe, Tipton3 hr
Jun 2, 11:51 AM EDTRiver Flood AdvisoryINDFountain, Parke, Tippecanoe, Vermillion, Warren23 hr
Jun 2, 11:51 AM EDTRiver Flood AdvisoryINDFountain, Parke, Vermillion, Warren23 hr
Jun 2, 11:51 AM EDTRiver Flood AdvisoryINDParke, Vermillion, Vigo23 hr
Jun 2, 11:51 AM EDTRiver Flood AdvisoryINDParke, Vermillion, Vigo23 hr
Jun 2, 11:51 AM EDTRiver Flood AdvisoryINDSullivan, Vigo23 hr
Jun 2, 11:51 AM EDTRiver Flood AdvisoryINDKnox, Sullivan23 hr
Jun 2, 11:51 AM EDTRiver Flood AdvisoryINDKnox, Sullivan23 hr
Jun 2, 3:00 PM EDTSevere Thunderstorm WarningINDParke, Vermillion45 min
Jun 2, 3:30 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam45 min
Jun 2, 3:43 PM EDTSevere Thunderstorm WarningINDHenry47 min
Jun 2, 4:14 PM EDTSevere Thunderstorm WarningINDHendricks, Putnam46 min
Jun 2, 4:42 PM EDTSevere Thunderstorm WarningINDHendricks, Marion48 min
Jun 2, 5:08 PM EDTSevere Thunderstorm WarningINDClay, Vigo41 min
Jun 2, 5:26 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion49 min
Jun 2, 5:37 PM EDTSevere Thunderstorm WarningINDHamilton, Madison38 min
Jun 2, 5:44 PM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam22 min
Jun 2, 6:03 PM EDTSevere Thunderstorm WarningINDDelaware, Madison9 min

Nearby

Flash Flood Warnings in Indiana, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.